# SDR 95ZZZX2010

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71
- Aircraft serial: 45974
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flight Lock
- Condition: Sticking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT ON DURING UPLATCH CHECK.  LIGHTS WENT OUT ON 3RD RECYCLE WITH FLAPS UP.  MAINTENANCE PERFORMED ELECTRICAL AND MECHANICAL FUNCTIONAL TEST OF LT AND RT GEAR FLIGHT LOCKS.  FOUND RT FLIGHT LOCK STICKING.  CLEANED AND LUBED FLIGHT LOCKS.  OPS CHECK GOOD THROUGH MANY CYCLES PER MM 32-6.
